دانشگاه شهید مدنی آذربایجان

 آمار

تعداد نشریات6
تعداد شماره‌ها131
تعداد مقالات1,631
تعداد مشاهده مقاله1,879,815
تعداد دریافت فایل اصل مقاله1,741,140
Stanić, Zoran. (1405). On linear ternary self-dual codes arising from strongly regular signed graphs. , 12(1), 327-338. doi: 10.22049/cco.2026.31702.2938
Zoran Stanić. "On linear ternary self-dual codes arising from strongly regular signed graphs". , 12, 1, 1405, 327-338. doi: 10.22049/cco.2026.31702.2938
Stanić, Zoran. (1405). 'On linear ternary self-dual codes arising from strongly regular signed graphs', , 12(1), pp. 327-338. doi: 10.22049/cco.2026.31702.2938
Stanić, Zoran. On linear ternary self-dual codes arising from strongly regular signed graphs. , 1405; 12(1): 327-338. doi: 10.22049/cco.2026.31702.2938


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب